2017
Том 69
№ 6

All Issues

Volume 22, № 5, 1970

Article (Ukrainian)

On the application of linear methods to the approximation by polynomials of functions which are solutions of Fredholm integral equations of the second kind II

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 579—590

Article (Ukrainian)

The Carleman boundary value problem on a Riemannian surface with an edge

Chernetskii V. A., Zverovich E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 591—599

Article (Ukrainian)

On the averaging principle for hyperbolic equations along characteristics

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 600—610

Article (Ukrainian)

Equations with transformed arguments of neutral and superneutral type

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 611—624

Article (Ukrainian)

The (c)-property of positive polynomial Voronov methods and theorems of Tauberian type

Targonskii L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 625—636

Article (Ukrainian)

Diameter-critical graphs

Khomenko N. P., Ostroverkhii N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 637—646

Article (Ukrainian)

Conditions for optimality in Hilbert spaces

Khomenyuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 647—656

Anniversaries (Russian)

Nikolay Petrovich Sokolov (on his eightieth birthday)

Chernikov S. N., Mitropolskiy Yu. A., Sokolov Yu. D., Velmin V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 657-659

Article (Ukrainian)

Range of values of the derivative on the class of holomorphic single-sheeted functions

Aleksandrov I. A., Kopanev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 660—664

Article (Ukrainian)

On the asymptotic distribution of a functional of the simplest symmetric random walk on a line

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 665—669

Article (Ukrainian)

Applicability of the method of averaging for investigations of nonlinear vibrations of rectangular plates

Bondarev P. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 669—673

Article (Ukrainian)

Asymptotic properties of positive methods for the summation of double Fourier series

Bugaets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 673—680

Article (Ukrainian)

On the mutual changes of the modulus of a regular function with positive real part and the modulus of its derivative

Gutlyanskii V. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 680—685

Article (Ukrainian)

On an inclusion property of summation methods defined by normal matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 685—690

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 690—691

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 692—694

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Sergeeva L. V., Teterina N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 695—696

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Trepetin M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 697—699

Article (Ukrainian)

A theorem on averaging for hyperbolic systems of first order

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 699—704

Article (Ukrainian)

A theorem on averaging for hyperbolic systems of first order

Khoroshko N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 705—712

Article (Ukrainian)

On the stability of the trivial solution of stochastic linear systems

Yasinskii E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 705—712